# SDR HEEA0014480

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Seized
- Location: Transmission
- Part time: 1,049 hours
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH LOCKED UP CAUSING DAMAGE TO INPUT PINION P/N 4638-302-002, S/N 2935, AND FREEWHEEL SHAFT P/N 4638-302-013 , S/N 89.  REPLACED DAMAGED PARTS WITH NEW PARTS AND PERFORMED LOAD TEST TO TRANSMISSION AND INSPECTION AFTER LOAD TEST AND RETURNED TO SERVICE.
